# SDR AALA202304060070

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,981 hours, 35,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB THE L2 DOOR ARM HANDLE LIFTED AWAY FROM THE FLUSH POSITION THEN DURING DESCENT IT RETURNED TO THE NORMAL FLUSH ARMED POSITION. THE HANDLE LIFTED APPROX. 3/4-1 INCH. MAINTENANCE FOUND L2 GRIT BAR AFT LATCH TO BE OUT OF RIG AND ADJUSTED THE L2 AFT LATCH PER AMM 52-13-31. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
